Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Gedarel - I hate you

(4 Posts)
CheeseGerm Sun 20-Mar-16 15:37:24

I've been on marvelon for 10 years and never had a problem with it, until just before Christmas when my gp changed me to Gedarel. I instantly had side effects such as headaches, bloating, and nausea, by the end of the week I had awful skin too. I called gp and he said they're the exact same composition as marvelon so my problems will be unrelated to the pill.

3 months later, I'm still having the same problems. My skin is shit, I feel so nauseated around pill taking time that I gag when placing the pill in my mouth and I can't remember the last day I had headache free. I'd really like to at least try and see if switching back to marvelon will help things but my gp seems unconvincable. Have any right to demand to be changed back?

The reason for the change in the first place was cost saving for the surgery.

ItsSoooFluffy Mon 21-Mar-16 15:20:49

I think if it is causing you to have that many side effects then yes, you are well within your rights to be asked to be put back onto your original pill. If it is one particular gp that would prescribe I'd see another one.

ItsSoooFluffy Mon 21-Mar-16 15:21:09

Wouldn't*

CheeseGerm Mon 21-Mar-16 18:11:46

Thank you, Fluffy. I will give it a shot, he seemed pretty determined not to change me back the last time I tried though so I don't know what I'll say if he just flat out refuses again angry

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now